Rated 4.7/5 based on 7 votes

Top
10
Doctor insights on: How To Get Rid Of Excess Water Weight Fast

Share
1

1
How do you get rid of excess water weight gain without taking pills?

How do you get rid of excess water weight gain without taking pills?

Work out/salt down: Increase your exercise and decrease your salt intake. This is the easiest way to decrease excess water weight. ...Read more

Get help now ›
Dr. Mark Pack
1M people helped
Get help from a real doctor now
Continue
Dr. Mark Pack
1M people helped
Get help from a real doctor now
Continue
4

4
How do I get rid of water weight?

How do I get rid of water weight?

2/3 of body = water: Adequate fluid is essential for proper bodily functions and so getting rid of water is not necessarily a good thing unless you have heart failure, leg edema, ascites(fluid in belly) etc.If your wt changes rapidly, it is likely due to fluid intake. Balanced diet/exercise, adequate sleep to keep a healthy body/mind, your body will regulate itself to perfection as nature intended. Good luck. ...Read more

Get help now ›
5

5
How can I get rid of water weight that makes me puffy?

How can I get rid of water weight that makes me puffy?

Questions for you ?: Have you been tested for lytes, comprehensive panel, thyroid, heart, kidney, liver and ... Which cause retention of salt and water. Are you taking Prednisone or blood pressure medications? It is important to know the reasons causing puffiness. Treatment then becomes easy. See your doctor. Call on us back! meanwhile avoid salt which is common in many diets. Keep diary of weights, water & urine. ...Read more

Get help now ›
6

6
Are there foods or beverages that can get rid of water weight in your body?

Are there foods or beverages that can get rid of water weight in your body?

Coomon sense !: Body is designed to be in balance and set to recalibrate if too much water ( by urinating and sweating more), if too little water ( go into conservation by excreting less urine and sweat). All foods have certain amount of water. Beverages can work as duiretics like beer, tea and coffee ( excreting more urine) . Weight is a result of the calories you put in and the calories and excercise you spent. ...Read more

Get help now ›
Dr. Mark Pack
Board Certified
1M people helped
Get help from a specialist now
Continue
7

7
Will using lozol help get rid of my water weight?

Will using lozol help get rid of my water weight?

Minimally: lozol is a mild diuretic but good anti hypertensive medication. Best way to diminish "water weight" is diminish the salt intake. If you truly need to get rid of fluids, there are stronger diuretics that are used for heart failure or other reasons to keep fluids. ALL OF THEM require very careful doctor supervision. Hard to answer without knowing more about the reason behind the question. ...Read more

Get help now ›
8

8
How to get rid of water weight gain?

How to get rid of water weight gain?

Depends on cause: Usually with sodium restriction and water pills . It's important to investigate why you have water retention and make sure it's not heart failure or some thing serious ...Read more

Get help now ›
9

9
My BMI is 29.8 and i'm fat with water weight. I swish when i walk. How can I get rid of this and 35lbs?

My BMI is 29.8 and i'm fat with water weight. I swish when i walk. How can I get rid of this and 35lbs?

Diet and exercise: A bmi of 29.8 means that you are overweight, obese is 30 and above. It is unlikely that this is "water weight", and much more likely that it is excessive fat. Taking diuretics is not the answer. A calorie restricted diet (low carb works best) and increaseing calorie burning with aerobic exercise is the best way to lose weight and keep it off. ...Read more

Get help now ›
10

10
My nose is very stuffy, and my eyes are watering. Decongestants make my heart beat fast so what else can I do to get rid of this?

My nose is very stuffy, and my eyes are watering. Decongestants make my heart beat fast so what else can I do to get rid of this?

Need Rx: Your symptoms are consistent with allergic rhinitis. Unfortunately most OTC decongestants will give you some of the side effects you describe. You can try an OTC antihistamine without the 'D' to gain some relief. If this does not help you should discuss with your physician the possibility of allergy testing with possible initiation of prescription medication ( sprays/eye drops) ...Read more

Get help now ›

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Mark Pack
1M people helped
Continue
67,000 doctors available
Find us on Facebook